Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Back pain, cellulitis, hip pain, high liver enzymes. Done ultrasounds and X Rays. Have mirena coil. What is going on?

I have 3children I'm 34 years of age. My youngest daughter is 1 and 5months. 2 weeks after birth I had cellulitis in the left breast very bad infection. I was hospitalized for a week to help fight the large lump on my Breast. A few weeks later I started having left hip pain and over time this has traveled to my right hip, left knee, lower back pain. Feeling tired all the time less urinating and I also hAve damaged kidneys. I've recently had swelling appear on my left three toes it last for 3 days Also my hand might swell up on and off. X-ray showed all clear . Bloods came back with liver enzymes high. Ultra sound showed liver. Bladder, pancreas, gallbladder all normal but a large cyst is on my left ovary. I've been having stomach pains which I out down to constipation. My dr took more bloods and wants to discuss this week. I had the marina coyle put in 6 weeks after birth and I'm wondering could this be the cause and does the above look serious. Any advise would be much appreciate.

Kindest regards

Shirley
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
HI
Thank for choosing HCM
Your IUD is nothing to do with your present complain, you had breast swelling, and you said it was pretty bad, so it could be infection, that might be a blood born infection, the infection of hip joint should be rule out, on tentative base you can start the antibiotic, or else should get done the investigation in this manner, the elevated liver enzyme is indication of liver cell damaged, it does not seems any thing much to worry, it will come around have nice day.
Answered: Sun, 20 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor